Ok, I am not an alcoholic but wanted to share my weirdness.
I have had panic disorder for about 10 years, fully medicated with zoloft and xanax. Recently everytime I took my Zoloft I felt headaches and eye pain and certain weirdness inside that made me feel like I needed a holiday from the pill. So I weaned out and I do not take zoloft anymore. However I do take xanax and I hover between 0.25 to 0.5mg so I can sleep, without it I just cant go to sleep. So I wonder if the xanax alone is managing my panic disorder.
What really ***** is that I love to go out every once in a while and if I drink where I get a buzz (and I only drink max 4 very light beers) I wake up in the middle of the night with my heart just racing! No, i do not take my xanax if I am buzzed and the dosage is so small by the time I go drink it should be out of my system...is that my panic disorder?
Also, isnt it funny that when you suffer from this you are always in the dark. I have never gotten any definitive answers to what happens to me. No psychiatrist has ever explained what I have and how it works in my brain, why do I feel like this and why certain foods and drinks affect me the way they do. They just shove pills up my **** and send me home and when the meds dont work they give me different meds. I have been on so many meds is ridiculous! There are some meds that give me such horrible nightmares or vivid dreams or make me wake up at night with a more terrible panic attack...no counseling of any kind... I would love to be treated by a psychiatrist that suffers from panic attacks....
sorry for the rambling, I guess i needed to vent...
I hear you about the meds. Pill Popping America! Seriously, it makes me sick. I used to have panic attacks and coming down from a buzz would make me panic or bring mild anxiety. And be careful with Xanax. Benzos are f'd up and eventually your body will need more to get the same effect and if you take them regularly and run out for like a few days. You'll get the shakes and feel horrible. Since, you just use xanax for sleep, that's good, keep it that way. Talk to your dr. about geting on a different drug other than Zoloft as well. You really should go with the safest route for handling your panic disorder (and therapy would be very beneficial to you. You can learn what brings on panic or what triggers uneasy feelings and then you can learn how to deal with those feelings in a healthy manner. If interested. Watch the documentary on my blog regarding psychotropic drugging . It'll **** you off but, open your eyes to the way our country works. Here's the link to the page if you wanna watch - http://ahhhhhihavecrohnsdisease.blogspot.com/2011_06_01_archive.html
Thanks for the link! I have just accepted the fact that there is something permanently wrong with me and is incurable. I drank a few last weekend and I was hurting and begging God to get me out of that hangover next day. I know it had something to do with the meds still in my system. I believe my body is now addicted to Xanax. Comes 8pm and I start getting stomach cramps and dizziness. Makes me sad but I have tried to live without meds and is either putting up with sleepless and anxiety filled nights or pop a Xanax and sleep like a baby. What I worry is how the heck am I going to age with this disorder and the xanax dependency :(
had a run in with xanax. Was crazy. Id take just 2 3 pills and the rest of the day is in parts not making sense. friend took it with me. Got banned from bottleshop cause apparantly i fell over all the drinks. But stupid thing is dont remember it. It's funny now, but at the time its pretty shocking.
I remember watching my friend. who smokes. Putting A xanax pill in his mouth, and trying to light it like a cigaratte. half asleep.
Xanax shouldn't be taken for the fun of it. In fact, it shouldn't be taken at all since you clearly see you are disrupting your brain's chemistry. (This post will self destruct shortly as it seems nobody especially the moderator likes to read that benzos are dangerous and not addictive)
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.